# SDR HEEA062918

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 30802012
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 NEEDLES WOULD NOT CORRECT FOR THE ZERO SCALE.  SLOPE ADJUST WAS WORKING NORMALLY.  LOW READINGS STAYED AT OR ABOVE 26 PERCENT.
